Benylin Day & Night Tablets are used to relieve nasal or sinus congestion with headache, fever and pain which are associated with the cold and flu. The white day medication contains 500mg of Paracetamol which reduces inflammation, relieves pain and fever. It also contains 60mg of pseudoephedrine hydrochloride, a decongestant, which clears the nasal passage. The night medication also contains Paracetamol as well as 25mg diphenhydramine hydrochloride which helps relieve coughing and sneezing. You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of 2 packets per order. Do not take with any other paracetamol or pseudoephedrine products.
Verify this pharmacy on the PSI register
We use cookies to run the shop, measure how it is used and show you relevant offers. Essential cookies are always on; accept or reject the rest, or choose by type. Read our cookie policy